Zur Theorie der abstrakten Verknüpfungen

F. Klein

Mathematische Annalen (1931)

  • Volume: 105, page 308-324
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein, F.. "Zur Theorie der abstrakten Verknüpfungen." Mathematische Annalen 105 (1931): 308-324. <http://eudml.org/doc/159515>.

author = {Klein, F.},
journal = {Mathematische Annalen},
pages = {308-324},
title = {Zur Theorie der abstrakten Verknüpfungen},
url = {http://eudml.org/doc/159515},
volume = {105},
year = {1931},

AU - Klein, F.
TI - Zur Theorie der abstrakten Verknüpfungen
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 308
EP - 324
UR - http://eudml.org/doc/159515
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.